# SDR CA090331011

- Difficulty date: March 28, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 2,645 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 8901250TR15
- Condition: Flat
- Location: Landing Gear
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TIRE FOUND FLAT IN HANGAR - REPLACED WITH NEW.
